Journal article icon

Journal article

Stability analysis of preconditioned approximations of the Euler equations on unstructured meshes

Abstract:

This paper analyses the stability of a discretisation of the Euler equations on 3D unstructured grids using an edge-based data structure, first-order characteristic smoothing, a block-Jacobi preconditioner, and Runge-Kutta timemarching. This is motivated by multigrid Navier-Stokes calculations in which this inviscid discretisation is the dominant component on coarse grids. The analysis uses algebraic stability theory, which allows, at worst, a bounded linear growth in a suitably defined "pert...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jcph.2002.7038

Authors


Moinier, P More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
178
Issue:
2
Pages:
498-519
Publication date:
2002-05-20
DOI:
ISSN:
0021-9991
URN:
uuid:5d0c7989-0928-4259-919d-d364f35e3aa2
Source identifiers:
7238
Local pid:
pubs:7238
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP